HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Veterinary Medicine / Faculty of Veterinary Medicine >
Japanese Journal of Veterinary Research >
Volume 10, Number 1 >

STATISTICAL STUDY ON THE OCCURRENCE OF DENTAL CARIES OF DOMESTIC ANIMALS : I. HORSE

Files in This Item:
KJ00002373331.pdf266.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/jjvr.10.1.31

Title: STATISTICAL STUDY ON THE OCCURRENCE OF DENTAL CARIES OF DOMESTIC ANIMALS : I. HORSE
Authors: HONMA, Keizo Browse this author
YAMAKAWA, Munenori Browse this author
YAMAUCHI, Shotaro Browse this author
HOSOYA, Seiichi Browse this author
Issue Date: Mar-1962
Publisher: The Graduate School of Veterinary Medicine
Journal Title: Japanese Journal of Veterinary Research
Volume: 10
Issue: 1
Start Page: 31
End Page: 36
Type: bulletin (article)
URI: http://hdl.handle.net/2115/3285
Appears in Collections:Japanese Journal of Veterinary Research > Volume 10, Number 1

Submitter: 獣医学部図書室

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University